A converse theorem without root numbers

Andrew Booker*

*Corresponding author for this work

Research output: Contribution to journalArticle (Academic Journal)peer-review

116 Downloads (Pure)

Abstract

We answer a challenge posed in Booker [L-functions as distributions. Math. Ann. 363(1-2) (2015), 423-454, §1.3] by proving a version of Weil's converse theorem [Über die Bestimmung Dirichletscher Reihen durch Funktionalgleichungen, Math. Ann. 168 (1967), 149-156] that assumes a functional equation for character twists but allows their root numbers to vary arbitrarily.

Original languageEnglish
Pages (from-to)862-873
Number of pages12
JournalMathematika
Volume65
Issue number4
DOIs
Publication statusPublished - 21 May 2019

Fingerprint Dive into the research topics of 'A converse theorem without root numbers'. Together they form a unique fingerprint.

Cite this